# SDR UPS97824109

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 55-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D AFTER CORROSION REMOVAL WEB FOUND TO BE CRACKED AT F/S 55-70 RT AT UPPER CUSP.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT WEB IAW SRM 53-2-0, 51-1-21, 51-1-20D, AND 53-3-1.
